# SDR 2007UALA03738

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 63,649 hours, 10,403 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Galley Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVERHEAD LIGHT EMITTED ODOR WHILE ON BUT WENT AWAY.  LEFT IT OFF FOR REMAINDER OF FLIGHT.   10-9-07   REPLACED BALLAST M660, OP CHECKS OK.FOR SERVICE.
